# SDR SWIA201335665

- Difficulty date: December 5, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120
- Aircraft serial: 120271
- Aircraft time: 43,666 hours, 59,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF THE LT MLG WOULD NOT RETRACT.  FLT 5449 ADJUSTED LT MLG UPLOCK PROX SENSOR.  SWUNG GEAR SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.
